How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr.  RK
Dr. RK, Doctor (MD)
Category: Health
Satisfied Customers: 2765
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
Type Your Health Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

diagnosed I had slow thyroid and heart failure plus host..inflammation

Resolved Question:

I have diabetes 11 which was not diagnosed for a long while. By the time it was diagnosed I had slow thyroid and heart failure plus host of other health issues (vascular inflammation, etc). I am now on medication (i.e.glucophage long acting 500 mg which I take at night x 4 plus Euthryrox 25 +50 ug which I take in the mornings) and lately i have anxieties, especially at night. I wake up with a full bladder, empty it and go back to bed. While waiting to fall asleep again, anxiety sets in. It lasts 1 - 3 hours, robbing me of valuable sleep. Herbal remedies like Valerian and rescue remedy does not help. i have no reason to be anxious as life is the same as it has always been. My doctor recommends anti depressentans but I KNOW i am not depressed - besides, they make me itch! Please adivse?
Submitted: 5 years ago.
Category: Health
Expert:  Dr. RK replied 5 years ago.
Dear customer,

do you feel difficulty in sleeping?
did you take any antianxiety drug?
how long are symptoms?
how long are you taking diabetes drug?
Customer: replied 5 years ago.

* No difficulty in sleeping at first - then after anxiety, trouble
* Taking no drugs for anxiety
* Symptoms about 2 months
* taking diabetes drug for 12 months
* Taking thyroid drug 12 months
Expert:  Dr. RK replied 5 years ago.
Dear customer

The anxiety if present should be treated.The difficulty in sleeping may be due to the anxiety, depression, hyperthyroidism, etc.

The anxiety in you may be due to the thyroid drugs you are taking.The hyperthyrodism may cause this.You should have the repeat thyroid profile done and adjust the dose of the drug according to report after consulting your doctor/endocrinologist.

The other possibility could be the side effect of drug glucophage which may also cause flushing , palpitation and such symptoms.You may need to swith to some other drug if the symptoms are severe.

The depression may also be associated with insomnia and such symptoms and should be treated.

The drugs like melatonin available as OTc without prescription may be taken for the sleep as well.

Here is the link for more information

side effect of glucophage

Let me know if you have any doubt.

Thank you
Dr. RK and 3 other Health Specialists are ready to help you